Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 236, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2023, 7:10 PM EDT for 13 counties in Georgia. It was in force for 65 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 7:10 PM EDT (23:10 UTC)
- Expired
- Jun 25, 2023, 8:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butts County, GA, Clayton County, GA, Fayette County, GA, Henry County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Monroe County, GA, Newton County, GA, Pike County, GA, Rockdale County, GA, Spalding County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:15 PM EDT | NON-TSTM WND GST 45 | Experiment, GA | Mesonet station UGA01 Griffin. |
| Jun 25, 7:15 PM EDT | NON-TSTM WND GST 49 | 1 Nne Stewart, GA | Mesonet station UGA49 Covington. |
| Jun 25, 7:20 PM EDT | TSTM WND DMG | 1 Ssw Tyrone, GA | Tree down along Dogwood Trail. |
| Jun 25, 7:40 PM EDT | TSTM WND DMG | High Falls State Park, GA | Numerous trees down in Monroe county around High Falls Park. |
| Jun 25, 7:50 PM EDT | TSTM WND DMG | 4 Nnw Yatesville, GA | Multiple trees down across NE Upson County, incl Mud Bridge Rd, Liberty Chapel Rd, Morgan Rd, and 2 near Ga 74 and Rock Quarry Rd E of Yatesville. |
| Jun 25, 8:00 PM EDT | TSTM WND DMG | 2 Nw Johnstonville, GA | Corrects previous tstm wnd dmg report from 2 NW Johnstonville. Emergency manager reported multiple trees down in Lamar, including a large tree blocking Van Buren Road. |
| Jun 25, 8:05 PM EDT | TSTM WND DMG | 2 Nne Crest, GA | Several trees down in NW Upson County, incl Dripping Rock Rd, Smyrna Church Rd, Hickman Fork Rd, 1300 N Old Alabama Rd. Time approx by radar with 2 waves for strong wind gusts through the area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 6:26 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
483
WUUS52 KFFC 252310
SVRFFC
GAC035-063-113-151-159-169-171-207-217-231-247-255-293-260015-
/O.NEW.KFFC.SV.W.0236.230625T2310Z-230626T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
710 PM EDT Sun Jun 25 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Spalding County in west central Georgia...
Fayette County in north central Georgia...
Pike County in west central Georgia...
Monroe County in central Georgia...
Northern Upson County in west central Georgia...
Butts County in central Georgia...
Northwestern Jones County in central Georgia...
Newton County in north central Georgia...
Southern Rockdale County in north central Georgia...
Henry County in north central Georgia...
Central Clayton County in north central Georgia...
Jasper County in central Georgia...
Lamar County in west central Georgia...
* Until 815 PM EDT.
* At 710 PM EDT, severe thunderstorms were located along a line
extending from near Digbey to Monticello, moving southeast at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Griffin, McDonough, Fayetteville, Covington, Barnesville, Jackson,
Jonesboro, Forsyth, Monticello, Zebulon, Peachtree City,
Stockbridge, Riverdale, Hampton, Tyrone, Morrow, Lovejoy, Locust
Grove, Senoia and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3351 8461 3355 8446 3364 8376 3329 8354
3305 8356 3292 8399 3295 8452 3296 8453
3298 8452 3304 8454 3308 8453 3308 8451
3310 8453 3320 8449 3324 8451 3326 8450
3332 8452 3336 8458 3340 8461 3346 8463
TIME...MOT...LOC 2310Z 334DEG 37KT 3322 8450 3332 8368
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Albright3 follow-up statements
832
WWUS52 KFFC 252335
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
735 PM EDT Sun Jun 25 2023
GAC247-252344-
/O.CAN.KFFC.SV.W.0236.000000T0000Z-230626T0015Z/
Rockdale GA-
735 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCKDALE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central and west central Georgia.
LAT...LON 3329 8354 3305 8356 3292 8399 3295 8452
3296 8453 3298 8452 3304 8454 3308 8453
3308 8451 3310 8453 3320 8449 3324 8451
3326 8450 3332 8452 3336 8458 3340 8461
3346 8463 3348 8462 3342 8362
TIME...MOT...LOC 2334Z 334DEG 37KT 3300 8437 3310 8355
$$
GAC035-063-113-151-159-169-171-207-217-231-255-293-260015-
/O.CON.KFFC.SV.W.0236.000000T0000Z-230626T0015Z/
Spalding GA-Fayette GA-Pike GA-Monroe GA-Henry GA-Upson GA-Butts GA-
Clayton GA-Jones GA-Jasper GA-Newton GA-Lamar GA-
735 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SPALDING...FAYETTE...PIKE...MONROE...SOUTHERN HENRY...NORTHERN
UPSON...BUTTS...SOUTH CENTRAL CLAYTON...NORTHWESTERN JONES...
JASPER...SOUTH CENTRAL NEWTON AND LAMAR COUNTIES...
At 734 PM EDT, severe thunderstorms were located along a line
extending from near Lifsey Springs to near Bradley, moving southeast
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Griffin, McDonough, Fayetteville, Barnesville, Jackson, Forsyth,
Monticello, Zebulon, Peachtree City, Hampton, Tyrone, Lovejoy, Locust
Grove, Senoia, Flovilla, Milner, Brooks, Jenkinsburg, Molena and
Williamson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3329 8354 3305 8356 3292 8399 3295 8452
3296 8453 3298 8452 3304 8454 3308 8453
3308 8451 3310 8453 3320 8449 3324 8451
3326 8450 3332 8452 3336 8458 3340 8461
3346 8463 3348 8462 3342 8362
TIME...MOT...LOC 2334Z 334DEG 37KT 3300 8437 3310 8355
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Albright545
WWUS52 KFFC 252353
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
753 PM EDT Sun Jun 25 2023
GAC035-063-113-151-217-260003-
/O.CAN.KFFC.SV.W.0236.000000T0000Z-230626T0015Z/
Fayette GA-Henry GA-Butts GA-Clayton GA-Newton GA-
753 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...SOUTHERN HENRY...
BUTTS...SOUTH CENTRAL CLAYTON AND SOUTH CENTRAL NEWTON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central and west central Georgia.
LAT...LON 3305 8452 3308 8453 3308 8451 3310 8453
3310 8452 3320 8449 3325 8451 3326 8449
3314 8396 3322 8355 3305 8356 3292 8399
3295 8452 3296 8453 3298 8452 3304 8454
TIME...MOT...LOC 2353Z 270DEG 37KT 3286 8429 3296 8347
$$
GAC159-169-171-207-231-255-293-260015-
/O.CON.KFFC.SV.W.0236.000000T0000Z-230626T0015Z/
Spalding GA-Pike GA-Monroe GA-Upson GA-Jones GA-Jasper GA-Lamar GA-
753 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHWESTERN SPALDING...PIKE...CENTRAL MONROE...NORTHERN UPSON...
NORTHWESTERN JONES...SOUTHEASTERN JASPER AND LAMAR COUNTIES...
At 753 PM EDT, severe thunderstorms were located along a line
extending from near Redbone Crossroads to James, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Barnesville, Forsyth, Zebulon, Milner, Molena, Williamson, Orchard
Hill, Meansville, Aldora, The Rock, Concord, Wayside, Atwater,
Hilltop, Round Oak, Hollonville, Rover, Liberty Hill, Collier and
Juliette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3305 8452 3308 8453 3308 8451 3310 8453
3310 8452 3320 8449 3325 8451 3326 8449
3314 8396 3322 8355 3305 8356 3292 8399
3295 8452 3296 8453 3298 8452 3304 8454
TIME...MOT...LOC 2353Z 270DEG 37KT 3286 8429 3296 8347
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Albright553
WWUS52 KFFC 260010 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
810 PM EDT Sun Jun 25 2023
GAC159-169-171-207-231-255-293-260020-
/O.EXP.KFFC.SV.W.0236.000000T0000Z-230626T0015Z/
Spalding GA-Pike GA-Monroe GA-Upson GA-Jones GA-Jasper GA-Lamar GA-
810 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SPALDING...
PIKE...CENTRAL MONROE...NORTHERN UPSON...NORTHWESTERN JONES...
SOUTHEASTERN JASPER AND LAMAR COUNTIES WILL EXPIRE AT 815 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central and west central Georgia.
LAT...LON 3305 8452 3308 8453 3308 8451 3310 8453
3310 8452 3320 8449 3325 8451 3326 8449
3314 8396 3322 8355 3305 8356 3292 8399
3295 8452 3296 8453 3298 8452 3304 8454
TIME...MOT...LOC 0010Z 334DEG 37KT 3273 8422 3283 8340
$$
AlbrightWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:39 PM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jun 25, 3:39 PM EDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 339 PM EDT Sun Jun 25 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 338 PM EDT Sun Jun 25 2023 The MCS that has been discussed over the last several days has transpired and is currently making its way through Tennessee while thunderstorms are also beginning to fire across northern Alabama. As is typical for summertime convective complexes, guidance has had quite varying solutions on its evolution. While considerable uncertainty has plagued this forecast over the last couple of days, strong enough signals in the trends have given some degree of confidence that the areas along and north of I-85 will incur the most impacts from the MCS this afternoon and evening before it fizzles out over central Georgia. While the best instability is to our west, SBCAPE around 1000-2000 J/kg across north and west Georgia (with a few pockets above 2000 J/kg over far northwest Georgia), DCAPE over 1000 J/kg, and 700-500mb lapse rates over 6.5 C/km will result in concerns over damaging wind gusts up to 60 mph and quarter sized hail in the strongest storms this afternoon and evening. SPC has appropriately placed the areas along and north of I-85 in a Slight Risk for severe storms with a Marginal Risk extending further southeast between I-85 and a line from Stewart County to Warren County. At the time of writing, a Severe Thunderstorm Watch has been issued for several counties in North Georgia where additional counties downstream may be added depending on how the severe threat evolves. While it remains to be seen how the round of thunderstorms this afternoon and evening will play out exactly, there is growing confidence that the next push during the early morning hours could produce isolated showers and thunderstorms during the morning commute for the metro areas. As the front continues to make its way further south throughout the day, areas primarily along and south of I-85 tomorrow afternoon could see strong to severe thunderstorms with the metro Atlanta area remaining on the northern fringe of the potential thunderstorm activity tomorrow. Instability tomorrow afternoon will be favorable to support updrafts with widespread 1500- 2000 J/kg of SBCAPE over the forecast area and lapse rates again trending between 6.5-7.5 C/km. For now, nearly the entire CWA with the exception of a small area in northwest Georgia is included in a Marginal Risk for severe storms on Monday where damaging wind gusts and quarter sized hail will again be the primary hazards. While confidence has increased in the potential for isolated to scattered showers and storms tomorrow, have limited PoPs to a high end chance as recent trends have backed off on widespread coverage. KAL && .LONG TERM... (Tuesday morning through next Saturday) Issued at 338 PM EDT Sun Jun 25 2023 As the long term period begins on Tuesday, an amplified mid level ridge will be positioned over the central CONUS, extending as far north as southern Canada. An occluded low pressure system will also be centered over the Great Lakes, with troughing extending south and east along the Atlantic coast. This synoptic setup will keep Georgia underneath northwesterly flow aloft between these two features. On Tuesday, the cold front extending from the aforementioned low will sink into south-central Georgia, while surface high pressure meanwhile builds into the eastern CONUS. While there is not expected to be much impact on high temperatures behind the front (with afternoon highs reaching into the upper 80s to low 90s on Tuesday), dewpoints are expected to drop into the low 60s across north Georgia. Chances for isolated to scattered showers and thunderstorms are expected to be confined to central Georgia, closest to the frontal boundary, on Tuesday afternoon. Dewpoints will be fairly low for this time of the year on Wednesday, but temperatures will begin to gradually warm, with afternoon highs a couple of degrees warmer than Tuesday. Mid-range guidance indicates that that a couple of disturbances traversing the NW flow could move through the Deep South, which could help support thunderstorm development in spite of the relatively dry surface conditions. At this time, PoPs remain low on Wednesday as these disturbances are progged to stay to the west of Georgia and subsidence of drier air aloft will also serve to limit diurnally- driven convection. However, remember that the northwesterly upper flow will remain active through the end of the week, and is notorious for surprises this time of the year that are not well- resolved by synoptic models. Low-level ridging will build eastward into the forecast area on Thursday and Friday, pushing the old frontal boundary back to the north as a warm front and continuing the warming trend through the end of the period. By the end of the work week and into the weekend, high temperatures are forecast to range from 5-10 degrees above climatological normals. Temperatures are currently anticipated to be hottest on Friday afternoon - in the upper 90s across the majority of the area. Furthermore, heat index values during this time could reach or exceed Heat Advisory criteria, especially in central Georgia. With these hot temperatures and dewpoints recovering into the upper 60s to low 70s, better coverage of diurnally-driven thunderstorms will be favored late in the week and going into next weekend. King && .AVIATION... (18Z TAFS) Issued at 211 PM EDT Sun Jun 25 2023 VFR conditions anticipated throughout this TAF cycle. TSRA generally between 20-02Z for the metro sites with CSG timing between 00-04Z with a complex of storms. VCSH after 06Z for northern sites with TSRA between 08-14Z with later timing for MCN/CSG between 12 and 18Z as a front approaches. W winds between 5 an 10KT could gust up to 25KT in storms. //ATL Confidence...18Z Update... Medium confidence on this evening's TSRA. Low confidence on TSRA tomorrow morning. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 69 90 / 20 50 30 0 Atlanta 71 89 71 90 / 40 50 30 0 Blairsville 64 84 61 82 / 50 40 30 0 Cartersville 68 90 67 90 / 50 50 20 0 Columbus 72 91 73 93 / 40 50 40 20 Gainesville 70 88 69 87 / 30 40 30 0 Macon 72 92 72 93 / 10 50 40 10 Rome 69 92 67 91 / 50 40 10 0 Peachtree City 69 90 69 91 / 30 50 30 10 Vidalia 73 92 74 92 / 10 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KAL LONG TERM....King AVIATION...KAL
Hazardous weather outlook, Jun 25, 6:35 PM EDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 635 PM EDT Sun Jun 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262245- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 635 PM EDT Sun Jun 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for portions of north and central Georgia until 1 AM EDT. A large cluster of thunderstorms is positioned roughly across the I-20 corridor, and will continue moving southward this evening. Some storms embedded within this cluster will be strong to severe. The primary severe weather hazards would be damaging wind gusts and hail. Frequent lightning and locally heavy rain can also be expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another round of thunderstorms is expected on Monday ahead of and along a cold front. Some storms may become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rainfall. Isolated thunderstorms will be possible in the afternoon and evening Thursday and Friday, followed by scattered through Saturday. Hot and humid conditions Thursday through Saturday will lead to heat index values over 100 degrees across the majority of the area, and over 105 degrees in portions of central Georgia. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 25, 5:44 PM EDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
544 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM Flash Flood Lakeview 34.99N 85.26W
06/25/2023 Catoosa GA Public
Report from mPING: Street/road flooding;
Street/road closed.
&&Local storm report, Jun 25, 6:00 PM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
600 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Tstm Wnd Dmg 1 SE Lake Arrowhead 34.28N 84.58W
06/25/2023 Cherokee GA Emergency Mngr
Multiple trees reported down in northwestern
and western Cherokee county.
&&Local storm report, Jun 25, 6:07 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
607 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM Tstm Wnd Dmg 2 N Clermont 34.50N 83.78W
06/25/2023 Hall GA Public
Numerous trees (15) reported down near
Eubanks Creek Dr.
&&Local storm report, Jun 25, 6:38 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
638 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM Tstm Wnd Dmg 3 ESE Lilburn 33.87N 84.10W
06/25/2023 Gwinnett GA Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
&&Local storm report, Jun 25, 6:39 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
639 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM Tstm Wnd Dmg 2 WSW Mount Bethel 33.96N 84.45W
06/25/2023 Cobb GA Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
&&Local storm report, Jun 25, 6:41 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
641 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Tstm Wnd Dmg 1 NNW Mableton 33.84N 84.59W
06/25/2023 Cobb GA Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Whitfield | 38 min |
| Jun 25, 3:41 PM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jun 25, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 49 min |
| Jun 25, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Fannin, Gilmer, Gordon, Murray and 2 more | 48 min |
| Jun 25, 4:16 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 29 min |
| Jun 25, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union, White | 52 min |
| Jun 25, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 46 min |
| Jun 25, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Hall, Lumpkin, White | 51 min |
| Jun 25, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Cherokee, Gilmer, Gordon, Murray and 2 more | 48 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Floyd, Fulton | 46 min |
| Jun 25, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 1 more | 45 min |
| Jun 25, 5:21 PM EDT | Special Weather Statement | FFC | Haralson | 9 min |
| Jun 25, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 29 min |
| Jun 25, 5:34 PM EDT | Flash Flood Warning | FFC | Catoosa, Walker | 2 hr |
| Jun 25, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Clarke, DeKalb, Forsyth and 5 more | 32 min |
| Jun 25, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Floyd, Haralson, Polk | 42 min |
| Jun 25, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 11 more | 60 min |
| Jun 25, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Morgan, Oconee and 2 more | 38 min |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 39 min |
| Jun 25, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Newton and 2 more | 43 min |
| Jun 25, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Putnam, Walton | 53 min |
| Jun 25, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Crawford, Fulton, Heard, Monroe | 49 min |
| Jun 25, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fayette, Fulton, Henry and 2 more | 34 min |
| Jun 25, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 33 min |
| Jun 25, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 56 min |
| Jun 25, 7:30 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Putnam, Taliaferro, Warren | 30 min |
| Jun 25, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Talbot and 2 more | 48 min |
| Jun 25, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 25, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Twiggs, Warren, Washington, Wilkinson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.